Aa
A
A
Close
Avatar universal
super vitamin b complex
hello, I currently am taking super b complex vitamin. After taking this vitamin, I notice that my urine is a deeper yellow and sometimes smells like the vitamin. Should I be concerned? also, I heard that this is a sign that my body is not absorbing the vitamin and that I am pissing it out as well as I should look into another brand, is this true?
Cancel
2 Answers
Page 1 of 1
649848 tn?1484935765
Is this a weight loss question?

Would the pills happen to be yellow?  If so, it would be the dye in them that's causing your urine to be yellow.  If the pills aren't yellow, you might want to look at other supplements you might be taking.  Another thing is if you don't go to the bathroom often and drink plenty of water, your urine becomes more concentrated and can turn a darker color, plus have more of an odor.

B vitamins are water soluble, so if you don't really need them, they will leave the body via the urine.  That doesn't mean you aren't absorbing them; it means you have enough.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
568051 tn?1373861963
I am on the same thing and my doctor said it is normal!!!! no worries
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
649848 tn?1484935765
Blank
Barb135 When the doctor hangs up on... Comment
Jun 21
2020005 tn?1476662562
Blank
KTowne commented on KeeLolo's status
Jun 12
1580318 tn?1492443745
Blank
Shannon79 commented on Enbrel 5/6
Jun 08
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
649848 tn?1484935765
Blank
FL
Avatar universal
Blank
1530171 tn?1448133193
Blank
London, ON
Weight Loss & Dieting Community Resources